# SDR FDEA201109013614

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1159-1298
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER ANTENNA FUSELAGE MATING SURFACE,  4 LOCATIONS FOUND CORRODED.  DOUBLERS REMOVED IAW SRM 51-31-01, REV 47.  NEW DOUBLERS INSTALLED IAW SRM 51-31-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
